# SDR DL757030958

- Difficulty date: October 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 57,502 hours, 29,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED BELOW THE C2 DOOR OPENING BETWEEN FS 1420 &1440 AND BETWEEN STRINGERS 29L & 28R.  THE DENTED AREA WAS REMOVED WITH A 25.25 X 7.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385730-14, REV A.
